This case report describes a patient with subacute cutaneous lupus erythematosus induced by mitotane.
Drug-induced subacute cutaneous lupus erythematosus (DISCLE) presents similar clinical and serological characteristics to idiopathic SCLE. The following report describes a case of DISCLE induced by mitotane.
Article InformationCorresponding Author: Ander Mayor-Ibarguren, MD, Department of Dermatology, La Paz Hospital, Paseo de la Castellana 261, Z.C 28046 Madrid, Spain (email@example.com).
Published Online: October 7, 2015. doi:10.1001/jamadermatol.2015.2702.
Conflict of Interest Disclosures: None reported.
Additional Contributions: We are indebted to the patient for allowing us to use this material for scientific purposes. We would also like to thank John Turcany, language services consultant, for language corrections. Mr Turcany received no compensation for his contributions beyond that received in the normal course of his employment.